Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 96, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 11, 2010, 4:23 PM CST for Madison Parish, Louisiana; Issaquena County, Warren County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2010, 4:23 PM CST (22:23 UTC)
- Expired
- Dec 11, 2010, 4:42 PM CST
- In force
- 19 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Madison Parish, LA, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 11, 3:18 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434
WFUS54 KJAN 112223
TORJAN
LAC065-MSC055-149-112330-
/O.NEW.KJAN.TO.W.0096.101211T2223Z-101211T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CST SAT DEC 11 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN MADISON PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF TALLULAH...
SOUTHEASTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
NORTHERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...REDWOOD...VICKSBURG...
* UNTIL 530 PM CST
* AT 423 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TALLULAH
MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANSFORD...EAGLE BEND...BOVINA...OAK RIDGE AND FLOWERS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3264 9071 3235 9063 3235 9065 3236 9068
3235 9070 3228 9124 3246 9130
TIME...MOT...LOC 2223Z 255DEG 36KT 3239 9116
$$
BK1 follow-up statement
160
WWUS54 KJAN 112242
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CST SAT DEC 11 2010
LAC065-MSC055-149-112252-
/O.CAN.KJAN.TO.W.0096.000000T0000Z-101211T2330Z/
WARREN MS-ISSAQUENA MS-MADISON LA-
442 PM CST SAT DEC 11 2010
...THE TORNADO WARNING FOR SOUTHEASTERN ISSAQUENA AND NORTHERN WARREN
COUNTIES...AND EASTERN MADISON PARISH IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3264 9071 3235 9063 3235 9065 3236 9068
3235 9070 3228 9124 3246 9130
TIME...MOT...LOC 2242Z 255DEG 36KT 3244 9094
$$
BKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 11, 4:00 PM CST, 23 minutes earlier.
Area forecast discussion, Dec 11, 4:00 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CST SAT DEC 11 2010
.DEVELOPING STRONG STORM SYSTEM WILL BRING THE RISK FOR STRONG TO
SEVERE THUNDERSTORMS LATE TODAY FOLLOWED BY STRONG GUSTY WINDS AND
MUCH COLDER AIR TONIGHT AND SUNDAY...
.DISCUSSION...
SHORT TERM...NOW THROUGH MONDAY NIGHT...THUNDERSTORM ACTIVITY AHEAD
OF A STRONG ADVANCING COLD FRONT IS RAMPING UP RIGHT NOW IN MY
WESTERN ZONES AT THE JUXTAPOSITION OF VIGOROUS GULF MOISTURE
TRANSPORT AND MASSIVE DYNAMICALLY-DRIVEN UPWARD MOTION. LARGE SCALE
500MB HEIGHT FALLS ARE FORECAST TO BE ON THE ORDER OF 100 TO 150
METERS FROM NOW THROUGH MIDNIGHT ACROSS THE REGION...WHICH IS
INDICATIVE OF THE HIGH AMOUNT OF ATMOSPHERIC LIFT THAT IS IN PLAY IN
THIS SITUATION. IT WOULD SEEM THAT THIS LIFT IS FILLING IN THE GAP
OF VERY MODEST INSTABILITY AVAILABLE TO FUEL CONVECTION AS ABSOLUTE
MOISTURE VALUES (REPRESENTED WELL BY DEWPOINTS IN THE MID TO UPPER
50S IN THE WARM SECTOR) ARE QUITE MEAGER. PREVIOUS THINKING WAS THAT
IT WOULD TAKE AT LEAST THE 60 DEGREE ISODROSOTHERM NOSING DECIDEDLY
UP INTO THE CWA FROM THE SOUTH TO PROVIDE ADEQUATE FUEL FOR POTENT
STORMS. HOWEVER...THAT PREVIOUS ASSERTION MAY NOT BE VALID SINCE WE
HAVE ALREADY WARNED ON ONE STORM WITH LESS DEWPOINT THAN WE THOUGHT
WE WOULD HAVE AT THIS TIME.
THE STORM PREDICTION CENTER RECENTLY ISSUED TORNADO WATCH 764 FOR A
LARGE PORTION OF THE CWA (ASIDE FROM PORTIONS OF EASTERN MS) THROUGH
9 PM. LIFT AND INSTABILITY FACTORS (MENTIONED ABOVE) IN CONCERT WITH
SUFFICIENT SHEAR FOR ROTATING STORMS AND POSSIBLE TORNADO GENERATION
WERE DEEMED SUFFICIENT TO SUPPORT WATCH ISSUANCE. THE WEDGE OF
RELATIVELY WARM AND MOIST GULF AIR STREAMING NORTH AHEAD OF THE COLD
FRONT SHOULD BE EFFECTIVELY PINCHED OFF ENOUGH ACROSS CENTRAL
MISSISSIPPI THIS EVENING TO LIMIT THE RISK OF SEVERE WEATHER A BIT
ACROSS OUR EASTERN BORDERS (ALTHOUGH WE WILL STILL HAVE TO KEEP A
CLOSE EYE ON THE SITUATION OVER THERE). WE EXPECT A RATHER SOLID
SQUALL LINE TO EVENTUALLY DEVELOP JUST AHEAD OF THE FRONT BY EARLY
THIS EVENING...BUT FOR THE NEXT HOUR OR TWO CONVECTION IS RATHER
BROKEN UP IN NATURE AND NOT HOSTILE TO AT LEAST A FEW DISCRETE (AND
WORRISOME) SUPERCELLS.
MODELS HAVE FINALLY ENTIRELY COME AROUND TO THE FAST ENVELOPE OF
FRONTAL TIMING AND WE NOW EXPECT SHOWERS AND STORMS TO RAPIDLY
ADVANCE EAST THROUGH THE WHOLE OF THE AREA BY MIDNIGHT (OR SHORTLY
THEREAFTER). THE ACTUAL COLD FRONT MAY LAG STORMS BY A BIT IN SOME
AREAS...BUT IT WILL NOT LAG BY MUCH. EXPECT DRAMATIC WIND SHIFTS TO
THE NORTHWEST WITH FROPA AND SUSTAINED WIND SPEEDS UP TO 25 WITH
GUSTS POSSIBLY AS HIGH AS 40 MPH BEHIND THE BOUNDARY. THESE SORTS OF
WINDS SHOULD LAST THROUGH MOST OF THE DAYLIGHT HOURS TOMORROW AND
WERE SUFFICIENT TO WARRANT ISSUANCE OF A WIND ADVISORY FOR THE
ENTIRE ARKLAMISS FROM MIDNIGHT THROUGH 6 PM TOMORROW. CONSIDERING
THE CHUNK OF VERY COLD AIR THAT WILL BE FILTERING IN BEHIND THE
FRONT WE ANTICIPATE THESE WINDS WILL BRING A LONG PERIOD OF WIND
CHILLS IN THE TEENS TO AT LEAST AREAS NORTH OF I-20 FROM LATE
TONIGHT THROUGH MIDDAY TOMORROW. HOWEVER...THESE WIND CHILLS ARE
STILL ABOVE THE CRITERIA THAT WOULD NECESSITATE ANY SORT OF WIND
CHILL ADVISORY.
I SUPPOSE THE COLD IS THE REMAINING BIG STORY IN THE SHORT
TERM...AND AFTER WAFFLING AROUND A GREAT DEAL OVER THE LAST HANDFUL
OF DAYS...MODEL CONSENSUS GIVES STRONG CONFIDENCE THAT IT WILL BE
QUITE COLD INDEED. THE WESTERN EXTENT A DEVELOPING STORM SYSTEM
SHOULD TRACK IN CLOSE ENOUGH PROXIMITY TO AT LEAST MY EASTERN ZONES
TO ENSURE THIS IS NOT A GLANCING BLOW OF FRIGID AIR EAST OF THE MS
RIVER AND EVEN SOME SNOW FLURRIES LOOK POSSIBLE FROM LATE MORNING
THROUGH LATE AFTERNOON TOMORROW IN MY NORTHEAST ZONES. THE LATTER
WAS INCLUDED IN THE OFFICIAL FORECAST...BUT NO ACCUMULATIONS ARE
ANTICIPATED. SUBSEQUENT SHIFTS WILL HAVE TO STRONGLY CONSIDER A HARD
FREEZE WARNING AT LEAST AROUND THE GOLDEN TRIANGLE AREA WHERE HIGHS
MAY REMAIN AROUND FREEZING TOMORROW AND MONDAY WITH LOWS TOMORROW
NIGHT AND MONDAY NIGHT LIKELY IN THE TEENS. ELSEWHERE THE
EXPECTATION OF CONDITIONS MEETING LOCAL HARD FREEZE CRITERIA IS
QUITE A BIT LOWER...ALTHOUGH MOST LOCATIONS CAN ANTICIPATE AT LEAST
ONE NIGHT OF LOWS IN THE TEENS (EITHER SUNDAY NIGHT OR MONDAY
NIGHT).
FINALLY...THE PREVIOUSLY ADVERTISED TEMPERATURE MODERATION IS STILL
ANTICIPATED FOR LATER TUESDAY INTO THURSDAY. THE PREVIOUS LONG TERM
DISCUSSION COVERS THESE ISSUES WELL AS IS APPENDED BELOW. /BB/
&&
.PREV DISCUSSION... /ISSUED 450 AM CST SAT DEC 11 2010/
LONG TERM...TUESDAY THROUGH NEXT SATURDAY...TEMPERATURES WILL BEGIN
TO MODERATE UP DURING THE MIDDLE PORTION OF THE WORK WEEK AS HIGH
PRESSURE AT THE SURFACE POSITIONS ITSELF EAST OF THE REGION... AND
THE FLOW ALOFT BECOMES MORE ZONAL. MOISTURE WILL ALSO INCREASE A
BIT ACROSS THE CWA DURING THIS TIME.
ON WEDNESDAY...BOTH THE GFS AND THE EUROPEAN MODEL DEVELOP LIGHT
RAIN OVER THE WESTERN PORTION OF THE FORECAST AREA. THIS IS IN
RESPONSE TO INCREASING ISENTROPIC LIFT AHEAD OF A SURFACE LOW
DEVELOPING TO THE WEST OF THE AREA...WHILE AN UPPER LEVEL LOW DROPS
SOUTHEAST OUT OF CANADA TOWARDS THE GREAT LAKES REGION. AS THIS
HAPPENS...THE BEFORE MENTIONED SURFACE LOW WILL LIFT NORTHEAST OF
THE FORECAST AREA AND ACROSS THE MID-SOUTH REGION...WHILE DRAGGING
A WEAK COLD FRONT INTO AND EVENTUALLY THROUGH THE FORECAST AREA
THURSDAY INTO FRIDAY. THIS WILL KEEP A SLIGHT CHANCE FOR RAIN IN
THE FORECAST DURING THE MID AND LATTER HALF OF THE WEEK.
BEHIND THE FRONT ON FRIDAY...COLD ADVECTION WILL AGAIN SETUP ACROSS
THE LOWER MISSISSIPPI RIVER VALLEY. HIGH PRESSURE WILL BUILD SOUTH
INTO THE REGION FORECAST AREA CAUSING COOLER DRIER AIR TO FILTER
SOUTH INTO THE CWA FRIDAY NIGHT INTO SATURDAY. /19/
&&
.AVIATION...MAIN FOCUS FOR THIS TAF PERIOD WILL BE WINDS...BOTH
INCREASING SOUTHERLY WINDS THIS AFTERNOON AHEAD OF THE FRONT AND
ESPECIALLY IN THE WAKE OF THE FRONT OVERNIGHT AND ON SUNDAY. WINDS
TODAY WILL BE MORE SUSTAINED BETWEEN 15-20 MPH WITH GUSTS 20-30 MPH.
BEHIND THE FRONT...SUSTAINED WINDS WILL BE HIGHER...20-30 MPH WITH
GUSTS UP TO 40 MPH. THE STORM POTENTIAL WILL BE A QUICK HITTING
FEATURE AND ONLY IMPACT TAFS SITES FOR AN HOUR OR A TAD LONGER AT
BEST. I WILL DO MY BEST TO FOCUS ON A SMALL TIME WINDOW FOR THE
RESTRICTED CONVECTIVE CONDITIONS AN THEN IMPROVE THINGS. OUTSIDE OF
THE SQUALL LINE PROGRESSING ACROSS THE CWA...VFR CONDITIONS SHOULD
BE THE PRIMARY CATEGORY EXPECTED. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 31 40 22 38 / 94 5 0 0
MERIDIAN 32 40 20 39 / 100 9 0 0
VICKSBURG 31 42 23 39 / 45 1 0 0
HATTIESBURG 36 44 22 42 / 84 3 0 0
NATCHEZ 33 42 23 41 / 79 0 0 0
GREENVILLE 28 39 20 34 / 16 5 0 0
GREENWOOD 28 38 19 34 / 57 9 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
MSZ018-019-025>066-072>074.
LA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
LAZ007>009-015-016-023>026.
AR...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
ARZ074-075.
&&
BB/CME/19Hazardous weather outlook, Dec 11, 2:28 PM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 228 PM CST SAT DEC 11 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>043-047>049-053-054-059>062-122030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN- 228 PM CST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...EXTREME SOUTHEAST ARKANSAS...AND THE WESTERN HALF OF MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 3 AND 8 PM...FOR LOCATIONS WEST OF A STARKVILLE TO FOREST TO MONTICELLO LINE. ADDITIONALLY...LATEST INFORMATION SUGGESTS AREAS ALONG OR SOUTH OF THE I-20 CORRIDOR WILL HAVE ACCESS TO A BIT MORE INSTABILITY WHICH WOULD RESULT IN A SLIGHTLY HIGHER RISK FOR SEVERE WEATHER. DAMAGING WIND GUSTS TO 60 MPH...ALONG WITH SOME STRONGER GUSTS...ARE THE PRIMARY THREATS. A FEW TORNADOES MAY ALSO OCCUR IN LINE BREAKS OR BOWING SEGMENTS. THIS WILL OCCUR AS SOME INSTABILITY DEVELOPS AHEAD OF A STRONG COLD FRONT AND COMBINES WITH STRONG WINDS ALOFT. A VERY COLD AIR MASS ACCOMPANIED BY BRISK NORTHERLY WINDS WILL MOVE IN BEHIND THE FRONT SUNDAY. NORTH WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH ARE EXPECTED. A WIND ADVISORY WILL BE IN EFFECT. THESE WINDS WILL ALLOW WIND CHILLS TO REMAIN MAINLY IN THE 20S SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY WINDS WILL DIMINISH SOME SUNDAY NIGHT...HOWEVER OVERNIGHT LOWS WILL DIP INTO THE TEENS TO LOWER 20S WHICH WILL RESULT IN MORNING WIND CHILLS IN THE SINGLE DIGITS. A WIND CHILL ADVISORY MAY BE NEEDED. A POTENTIALLY COLDER NIGHT APPEARS POSSIBLE MONDAY NIGHT WITH MORE UPPER TEENS FORECAST FOR OVERNIGHT LOWS. A HARD FREEZE WARNING MAY BE NEEDED FOR THE NORTHERN PORTIONS OF THE FORECAST AREA IF DAY TIME HIGHS REMAIN NEAR FREEZING ON MONDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING. MSZ030-031-033-038-039-044>046-050>052-055>058-063>066-072>074- 122030- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 228 PM CST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN HALF OF MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 8 AND 11 PM...FOR LOCATIONS EAST OF AN ACKERMAN TO MONTICELLO LINE. DAMAGING WIND GUSTS TO 60 MPH WILL BE THE MAIN THREAT. HOWEVER...A FEW TORNADOES MAY ALSO OCCUR IN LINE BREAKS OR BOWING SEGMENTS. THIS WILL OCCUR AS SOME INSTABILITY DEVELOPS AHEAD OF A STRONG COLD FRONT AND COMBINES WITH STRONG WINDS ALOFT. ALL ACTIVITY SHOULD BE EAST OF THE FORECAST AREA BY MIDNIGHT. A VERY COLD AIR MASS ACCOMPANIED BY BRISK NORTHERLY WINDS WILL MOVE IN BEHIND THE FRONT SUNDAY. NORTH WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH ARE EXPECTED. A WIND ADVISORY WILL BE IN EFFECT. THESE WINDS WILL ALLOW WIND CHILLS TO REMAIN MAINLY IN THE 20S SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY WINDS WILL DIMINISH SOME SUNDAY NIGHT...HOWEVER OVERNIGHT LOWS WILL DIP INTO THE TEENS TO LOWER 20S WHICH WILL RESULT IN MORNING WIND CHILLS IN THE SINGLE DIGITS. A WIND CHILL ADVISORY MAY BE NEEDED. A POTENTIALLY COLDER NIGHT APPEARS POSSIBLE MONDAY NIGHT WITH MORE UPPER TO MIDDLE TEENS FORECAST FOR OVERNIGHT LOWS. A HARD FREEZE WARNING MAY BE NEEDED FOR THE NORTHERN PORTIONS OF THE FORECAST AREA IF DAY TIME HIGHS REMAIN NEAR FREEZING ON MONDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME
In the hours before
Special weather statement, Dec 11, 2:49 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 249 PM CST SAT DEC 11 2010 LAZ016-023-112110- FRANKLIN LA-MADISON LA- 249 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER WINNSBORO AT 249 PM CST...MOVING NORTHEAST AT 35 MPH. PEOPLE IN SOUTHWESTERN MADISON AND NORTHERN FRANKLIN PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:11 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 311 PM CST SAT DEC 11 2010 ARZ075-MSZ018-019-034-112140- CHICOT AR-BOLIVAR MS-SUNFLOWER MS-WASHINGTON MS- 311 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WINTERVILLE AT 310 PM CST...MOVING EAST AT 50 MPH. PEOPLE IN NORTHWESTERN WASHINGTON...EXTREME WEST CENTRAL SUNFLOWER... SOUTHERN BOLIVAR AND NORTHEASTERN CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:31 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 331 PM CST SAT DEC 11 2010 LAZ008-009-MSZ040-112200- WEST CARROLL LA-EAST CARROLL LA-ISSAQUENA MS- 331 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF LAKE PROVIDENCE AT 331 PM CST...MOVING NORTHEAST AT 40 MPH. PEOPLE IN CENTRAL ISSAQUENA COUNTY...AND NORTHERN EAST CARROLL AND EAST CENTRAL WEST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:44 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 344 PM CST SAT DEC 11 2010 LAZ008-009-015-016-112205- WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA-MADISON LA- 344 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTH OF HOLLY RIDGE AT 345 PM CST...MOVING EAST AT 50 MPH. PEOPLE IN NORTHWESTERN MADISON...NORTHEASTERN RICHLAND...SOUTHWESTERN EAST CARROLL AND SOUTHWESTERN WEST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 3:45 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 345 PM CST SAT DEC 11 2010 LAZ016-023-112205- FRANKLIN LA-MADISON LA- 345 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER WINNSBORO AT 346 PM CST...MOVING EAST AT 45 MPH. PEOPLE IN SOUTHWESTERN MADISON AND NORTHERN FRANKLIN PARISHES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Dec 11, 4:02 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 402 PM CST SAT DEC 11 2010 MSZ019-025-112245- SUNFLOWER MS-LEFLORE MS- 402 PM CST SAT DEC 11 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING WAS LOCATED 3 MILES SOUTHWEST OF SUNFLOWER AT 402 PM CST...MOVING EAST AT 45 MPH. PEOPLE IN CENTRAL LEFLORE AND CENTRAL SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:11 PM CST | Wind Advisory | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 27 hr |
| Dec 11, 3:41 PM CST | Severe Thunderstorm Warning | JAN | East Carroll | 49 min |
| Dec 11, 3:48 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 42 min |
| Dec 11, 3:52 PM CST | Tornado Warning | JAN | Franklin, Madison, Tensas | 53 min |
| Dec 11, 4:24 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 51 min |
| Dec 11, 3:18 PM CST | Tornado Warning | JAN | Washington | 57 min |
| Dec 11, 3:57 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Washington | 48 min |
| Dec 11, 4:13 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 47 min |
| Dec 11, 4:36 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 39 min |
| Dec 11, 4:56 PM CST | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 64 min |
| Dec 11, 5:09 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes | 51 min |
| Dec 11, 5:19 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 56 min |
| Dec 11, 5:49 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 41 min |
Nearby
Tornado Warnings in Mississippi, 2010Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.